# SDR AALA20120725001

- Difficulty date: July 24, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 63,488 hours, 22,241 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 10,754 hours, 3,814 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LAX - CREW REPORTED AFTER TAKEOFF WITH GEAR RETRACTED, FLAPS FIVE, THE AIRCREW FELT A JOLT, HEARD A BOOM AND THE AIRCRAFT VEERED LEFT AND RIGHT.  EMERGENCY DECLARED FLIGHT RETURNED LAX LANDED WITHOUT INCINDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEFT ENGINE HAD A COMPRESSOR STALL.  REPLACED LEFT ENGINE AT LAX ON 07/25/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
